Journals
Seminars
Books
Lecture notes
Theses
Authors
OFF
Journals
Seminars
Books
Lecture notes
Theses
Authors
All
All
Author
Title
References
Keywords
Full text
Search
NOT
Between
and
Author
All
Author
Title
Date
References
Keywords
Full text
List of citations in Numdam for :
Logarithms of algebraic numbers
Journal de théorie des nombres de Bordeaux, Volume 27 (2015) no. 2, pp. 499-535.
Binyamini, Gal
;
Masser, David
Effective André–Oort for non-compact curves in Hilbert modular varieties
Comptes Rendus. Mathématique, Volume 359 (2021) no. 3, pp. 313-321.